# SDR USAA2011103100004

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 59,098 hours, 39,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT EMERGENCY LIGHT CHARGER INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT CHARGER ASSEMBLY PER AMM 33-51-51.  OPS CHECKS OK.
